# SDR DALA2022083005811

- Difficulty date: August 29, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 6,244 hours, 2,920 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 601705-14AD ISSUED FOR CORROSION AROUND THE WASTE BOX DURING WKCD 5327-01014. FOLLOW ON ACTION IS REQUIRED. ACCOMPLISH SECTION II REPEAT INSPECTIONS EVERY 850FH FOLLOWING THE ACCOMPLISHMENT OF SECTION I. ACCOMPLISH SECTION III PERMANENT REPAIR WITHIN 8500FH FOLLOWING THE ACCOMPLISHMENT OF SECTION I. ASSOCIATED AA 5327-01014 ADDED FOR AC 8122 ASSOCIATED ER/A 00-601705 ADDED FOR AC 8122. (LP# 2386053)
